# SDR DALA2019062823920

- Difficulty date: June 21, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 83,965 hours, 38,137 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 43L FR 56 TO FR 57 IN AFT CARGO COMPARTMENT (1 EA), PERFORMED PERMANENT REPAIR ON STRINGER 43L FR56 TO FR57 IN AFT CARGO COMPARTMENT AND COUPLING (2EA) AS PER A320 SRM 53-00-13-300 AND DWG D53470345010
